# SDR COMA0860465

- Difficulty date: November 13, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 23,006 hours, 20,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DRAIN FWD OF LT WING FUEL PANEL 510AB CUTOUT HAS DAMAGE ON FWD SCREW ATTACH HOLE.  REAMED AND INSTALLED A SERVICEABLE FREEZE PLUG BUSHING FOR FUEL DRAIN FWD OF LT WING FUEL PANEL 510AB CUTOUT FWD SCREW ATTACH HOLE IAW COMAIR EA # 10-5721-02413.
